# SDR AALA20101114TUL02

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 57,129 hours, 29,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER FORWARD CORNER OF WINDOW PAN AT STATION 845.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-25.
